Alert archive / Georgia / River Flood Warnings in 2017

River Flood Warning 5, NWS Charleston, SC

January 13, 20174 counties in Georgia

NWS Charleston, SC issued this river flood warning at Jan 13, 2017, 10:02 AM EST for 4 counties in Georgia. It took effect at Jan 14, 2017, 7:00 AM EST. It was in force for 6 days.

The area

The outline as issued.

The facts

Issued
Jan 13, 2017, 10:02 AM EST (15:02 UTC)
In effect from
Jan 14, 2017, 7:00 AM EST
Expired
Jan 19, 2017, 9:57 PM EST
In force
6 days
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
Minor

Counties Bryan County, GA, Bulloch County, GA, Chatham County, GA, Effingham County, GA

The radar

The Charleston,SC radar (KCLX), 57 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ogeechee River near Eden (EDEG1).

Action stage
10 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02202500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

230 
WGUS42 KCHS 131502
FLWCHS


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
ISSUED BY NATIONAL WEATHER SERVICE WILMINGTON NC
1002 AM EST FRI JAN 13 2017

GAC029-031-051-103-141502-
/O.NEW.KCHS.FL.W.0005.170114T1200Z-000000T0000Z/
/EDEG1.1.ER.170114T1200Z.170116T0600Z.000000T0000Z.NO/
1002 AM EST FRI JAN 13 2017

The National Weather Service in Wilmington NC has issued a 

* Flood Warning for 
  The Ogeechee River Near Eden.
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE.
* At 9 AM Friday the stage was 10.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by tomorrow morning and continue to rise to 
  near 11.7 feet by early Monday morning. Additional rises are possible 
  thereafter.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$
14 follow-up statements
149 
WGUS82 KCHS 131502
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
ISSUED BY NATIONAL WEATHER SERVICE WILMINGTON NC
1002 AM EST FRI JAN 13 2017

SCC029-035-141502-
/O.CON.KCHS.FL.W.0004.000000T0000Z-000000T0000Z/
/GIVS1.1.ER.170112T1800Z.170114T0600Z.000000T0000Z.NO/
1002 AM EST FRI JAN 13 2017

The Flood Warning continues for
  The Edisto River Near Givhans Ferry.
* At 9 AM Friday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 10.4 feet by jUST after midnight tonight
  then begin a slow fall.
* At 10.0 feet, water affects the ends of numerous river access roads including 
  Happiness Lane, Canon Road, Cardinal Lane, Huckleberry Hill Lane, and Gator 
  Walk.

&&

LAT...LON 3304 8065 3311 8062 3308 8036 3286 8036
          3286 8045 3302 8044         

$$

GAC029-031-051-103-141502-
/O.CON.KCHS.FL.W.0005.170114T1200Z-000000T0000Z/
/EDEG1.1.ER.170114T1200Z.170116T0600Z.000000T0000Z.NO/
1002 AM EST FRI JAN 13 2017

The Flood Warning continues for
  The Ogeechee River Near Eden.
* At 9 AM Friday the stage was 10.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by tomorrow morning and continue to rise to 
  near 11.7 feet by early Monday morning. Additional rises are possible 
  thereafter.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$
840 
WGUS82 KCHS 140306
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1006 PM EST FRI JAN 13 2017

SCC019-029-035-150306-
/O.EXT.KCHS.FL.W.0004.000000T0000Z-170117T0600Z/
/GIVS1.1.ER.170112T1800Z.170114T0600Z.170116T1800Z.NO/
1006 PM EST FRI JAN 13 2017

The Flood Warning continues for
  The Edisto River Near Givhans Ferry.
* At 9 PM Friday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 10.4 feet by early Saturday 
  morning. The river will fall below flood stage early Monday 
  afternoon.
* At 10.0 feet, water affects the ends of numerous river access roads 
  including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry 
  Hill Lane, and Gator Walk.

&&

LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
          3275 8050 3302 8044         

$$

GAC029-031-051-103-150306-
/O.CON.KCHS.FL.W.0005.170114T1200Z-000000T0000Z/
/EDEG1.1.ER.170114T1200Z.170116T1200Z.000000T0000Z.NO/
1006 PM EST FRI JAN 13 2017

The Flood Warning continues for
  The Ogeechee River Near Eden.
* At 9 PM Friday the stage was 10.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by Saturday morning and continue 
  to rise to near 11.7 feet by Monday morning.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$
390 
WGUS82 KCHS 141514
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1014 AM EST SAT JAN 14 2017

SCC019-029-035-151514-
/O.CON.KCHS.FL.W.0004.000000T0000Z-170117T0600Z/
/GIVS1.1.ER.170112T1800Z.170114T1800Z.170116T1800Z.NO/
1014 AM EST SAT JAN 14 2017

The Flood Warning continues for
  The Edisto River Near Givhans Ferry.
* At 9 AM Saturday the stage was 10.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise slightly by this afternoon. 
  The river will fall below flood stage early Monday afternoon.
* At 10.0 feet, water affects the ends of numerous river access roads 
  including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry 
  Hill Lane, and Gator Walk.

&&

LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
          3275 8050 3302 8044         

$$

GAC029-031-051-103-151513-
/O.CON.KCHS.FL.W.0005.000000T0000Z-000000T0000Z/
/EDEG1.1.ER.170114T1315Z.170116T0000Z.000000T0000Z.NO/
1014 AM EST SAT JAN 14 2017

The Flood Warning continues for
  The Ogeechee River Near Eden.
* At 9 AM Saturday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.6 feet by Sunday evening 
  then begin a slow fall.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$
254 
WGUS82 KCHS 150141
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
841 PM EST SAT JAN 14 2017

SCC019-029-035-160141-
/O.CON.KCHS.FL.W.0004.000000T0000Z-170117T0600Z/
/GIVS1.1.ER.170112T1800Z.170114T1700Z.170116T1800Z.NO/
841 PM EST SAT JAN 14 2017

The Flood Warning continues for
  The Edisto River Near Givhans Ferry.
* At 8 PM Saturday the stage was 10.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early 
  Monday afternoon.
* At 10.0 feet, water affects the ends of numerous river access roads 
  including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry 
  Hill Lane, and Gator Walk.

&&

LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
          3275 8050 3302 8044         

$$

GAC029-031-051-103-160141-
/O.CON.KCHS.FL.W.0005.000000T0000Z-000000T0000Z/
/EDEG1.1.ER.170114T1315Z.170116T0600Z.000000T0000Z.NO/
841 PM EST SAT JAN 14 2017

The Flood Warning continues for
  The Ogeechee River Near Eden.
* At 8 PM Saturday the stage was 11.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.7 feet by early Monday 
  morning then begin a slow fall.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$
537 
WGUS82 KCHS 151517
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1017 AM EST SUN JAN 15 2017

SCC019-029-035-161517-
/O.CON.KCHS.FL.W.0004.000000T0000Z-170117T0600Z/
/GIVS1.1.ER.170112T1800Z.170114T1700Z.170116T1800Z.NO/
1017 AM EST SUN JAN 15 2017

The Flood Warning continues for
  The Edisto River Near Givhans Ferry.
* At 9 AM Sunday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early 
  Monday afternoon.
* At 10.0 feet, water affects the ends of numerous river access roads 
  including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry 
  Hill Lane, and Gator Walk.

&&

LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
          3275 8050 3302 8044         

$$

GAC029-031-051-103-161516-
/O.CON.KCHS.FL.W.0005.000000T0000Z-000000T0000Z/
/EDEG1.1.ER.170114T1315Z.170116T0600Z.000000T0000Z.NO/
1017 AM EST SUN JAN 15 2017

The Flood Warning continues for
  The Ogeechee River Near Eden.
* At 9 AM Sunday the stage was 11.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.7 feet by early Monday 
  morning then begin a slow fall.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$
433 
WGUS82 KCHS 160134
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
834 PM EST SUN JAN 15 2017

SCC019-029-035-170134-
/O.CON.KCHS.FL.W.0004.000000T0000Z-170117T0600Z/
/GIVS1.1.ER.170112T1800Z.170114T1700Z.170116T1800Z.NO/
834 PM EST SUN JAN 15 2017

The Flood Warning continues for
  The Edisto River Near Givhans Ferry.
* At 7 PM Sunday the stage was 10.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early 
  Monday afternoon.
* At 10.0 feet, water affects the ends of numerous river access roads 
  including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry 
  Hill Lane, and Gator Walk.

&&

LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
          3275 8050 3302 8044         

$$

GAC029-031-051-103-170134-
/O.CON.KCHS.FL.W.0005.000000T0000Z-000000T0000Z/
/EDEG1.1.ER.170114T1315Z.170116T0600Z.000000T0000Z.NO/
834 PM EST SUN JAN 15 2017

The Flood Warning continues for
  The Ogeechee River Near Eden.
* At 8 PM Sunday the stage was 11.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain near 11.7 feet through early Tuesday morning and then begin a slow fall.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$
165 
WGUS82 KCHS 161518
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1018 AM EST MON JAN 16 2017

SCC019-029-035-170600-
/O.CON.KCHS.FL.W.0004.000000T0000Z-170117T0600Z/
/GIVS1.1.ER.170112T1800Z.170114T1700Z.170116T1800Z.NO/
1018 AM EST MON JAN 16 2017

The Flood Warning continues for
  The Edisto River Near Givhans Ferry.
* At 9 AM Monday the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Forecast, the river is expected to drop below flood stage this 
  afternoon.
* At 10.0 feet, water affects the ends of numerous river access roads 
  including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry 
  Hill Lane, and Gator Walk.

&&

LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
          3275 8050 3302 8044         

$$

GAC029-031-051-103-171518-
/O.CON.KCHS.FL.W.0005.000000T0000Z-000000T0000Z/
/EDEG1.1.ER.170114T1315Z.170116T1345Z.000000T0000Z.NO/
1018 AM EST MON JAN 16 2017

The Flood Warning continues for
  The Ogeechee River Near Eden.
* At 9 AM Monday the stage was 11.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$
456 
WGUS82 KCHS 170050
FLSCHS

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
750 PM EST MON JAN 16 2017

GAC029-031-051-103-180050-
/O.EXT.KCHS.FL.W.0005.000000T0000Z-170120T0600Z/
/EDEG1.1.ER.170114T1315Z.170116T1345Z.170119T1800Z.NO/
750 PM EST MON JAN 16 2017

The Flood Warning continues for
  The Ogeechee River Near Eden.
* At 7 PM Monday the stage was 11.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early 
  Thursday afternoon.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$

SCC019-029-035-170120-
/O.CAN.KCHS.FL.W.0004.000000T0000Z-170117T0600Z/
/GIVS1.1.ER.170112T1800Z.170114T1700Z.170116T1830Z.NO/
750 PM EST MON JAN 16 2017

The Flood Warning is cancelled for
  The Edisto River Near Givhans Ferry.
* At 7 PM Monday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at 1 PM Monday.
* Forecast, the river will continue to fall to 9.5 feet by Wednesday 
  morning.
* At 10.0 feet, water affects the ends of numerous river access roads 
  including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry 
  Hill Lane, and Gator Walk.

&&

LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
          3275 8050 3302 8044         

$$
736 
WGUS82 KCHS 171508
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1008 AM EST TUE JAN 17 2017

GAC029-031-051-103-181508-
/O.EXT.KCHS.FL.W.0005.000000T0000Z-170120T1200Z/
/EDEG1.1.ER.170114T1315Z.170116T1345Z.170120T0000Z.NO/
1008 AM EST TUE JAN 17 2017

The Flood Warning continues for
  The Ogeechee River Near Eden.
* At 9 AM Tuesday the stage was 11.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Thursday 
  evening.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$
324 
WGUS82 KCHS 180052
FLSCHS

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
752 PM EST TUE JAN 17 2017

GAC029-031-051-103-190052-
/O.EXT.KCHS.FL.W.0005.000000T0000Z-170120T0600Z/
/EDEG1.1.ER.170114T1315Z.170116T1345Z.170119T1800Z.NO/
752 PM EST TUE JAN 17 2017

The Flood Warning continues for
  The Ogeechee River Near Eden.
* At 7 PM Tuesday the stage was 11.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early 
  Thursday afternoon.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$
958 
WGUS82 KCHS 181512
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1012 AM EST WED JAN 18 2017

GAC029-031-051-103-191512-
/O.CON.KCHS.FL.W.0005.000000T0000Z-170120T0600Z/
/EDEG1.1.ER.170114T1315Z.170116T1345Z.170119T1800Z.NO/
1012 AM EST WED JAN 18 2017

The Flood Warning continues for
  The Ogeechee River Near Eden.
* At 9 AM Wednesday the stage was 11.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early 
  Thursday afternoon.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$
437 
WGUS82 KCHS 190202
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
902 PM EST WED JAN 18 2017

GAC029-031-051-103-200202-
/O.CON.KCHS.FL.W.0005.000000T0000Z-170120T0600Z/
/EDEG1.1.ER.170114T1315Z.170116T1345Z.170119T1800Z.NO/
902 PM EST WED JAN 18 2017

The Flood Warning continues for
  The Ogeechee River Near Eden.
* At 8 PM Wednesday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early 
  Thursday afternoon.
* At 11.0 feet, portions of Yarbrough Landing Road become impassable.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$
465 
WGUS82 KCHS 191523
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1023 AM EST THU JAN 19 2017

GAC029-031-051-103-200600-
/O.CON.KCHS.FL.W.0005.000000T0000Z-170120T0600Z/
/EDEG1.1.ER.170114T1315Z.170116T1345Z.170119T1800Z.NO/
1023 AM EST THU JAN 19 2017

The Flood Warning continues for
  The Ogeechee River Near Eden.
* At 9 AM Thursday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Forecast, the river is expected to drop below flood stage this 
  afternoon.
* At 11.0 feet, portions of Yarbrough Landing Road become impassable.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$
143 
WGUS82 KCHS 200257
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
957 PM EST THU JAN 19 2017

GAC029-031-051-103-200327-
/O.CAN.KCHS.FL.W.0005.000000T0000Z-170120T0600Z/
/EDEG1.1.ER.170114T1315Z.170116T1345Z.170119T1430Z.NO/
957 PM EST THU JAN 19 2017

The Flood Warning is cancelled for
  The Ogeechee River Near Eden.
* At 9 PM Thursday the stage was 10.8 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at 9 AM Thursday.
* Forecast, the river will continue to fall to 10.2 feet by Saturday 
  morning.
* At 11.0 feet, portions of Yarbrough Landing Road become impassable.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Jan 13, 7:04 AM EST, 2 hours 58 minutes earlier.

Area forecast discussion, Jan 13, 7:04 AM EST, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
704 AM EST Fri Jan 13 2017

.SYNOPSIS...
High pressure to the north will persist through the weekend
before shifting offshore and lingering through late next week. A
weak cold front could impact the area for the middle portion of
the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Today: Deep layered ridging will remain entrenched across the
forecast area while the surface ridge axis will extend through
South GA. After fog disperses this morning, sunshine will
prevail throughout the day. Later this afternoon, some weak 850
MB moisture advection is noted across zones bordering the CSRA
and SC Midlands and this could result in some scattered
cumulus/stratocu. Unseasonably warm weather is on tap as a light
downsloping flow lingers into the afternoon north of I-16.
Temps should rise into the mid to upper 70s this afternoon.

Tonight: Clear and calm conditions expected for the evening
hours as temps cool into the 50s. A dry backdoor cold front is
forecast to drop from the NC into the upper half of SC later
tonight. There could be an increase in lower clouds along
and just ahead of the front but this would only impact our
far northern zones nearing daybreak. Radiation fog is a good
bet once again with highest chances over Southeast GA. We
opted to include patchy fog mentions mainly along and west
of I-95 late tonight. Mild lows will once again be in the
upper 40s to lower 50s.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...
No significant weather impacts expected this period. High pressure
to the north will slowly shift off the Mid-Atlantic coast while a
weak backdoor cold front lingers over or near the area into Monday.
Rain chances will be very low as deep moisture will be lacking but
cannot rule out a few light showers, especially near the GA coast
Monday. Temperatures will remain well above normal, generally
60s/70s during the day and 40s/50s at night.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
Deep high pressure to prevail A powerful upper ridge will remain
over the area into Wednesday before breaking down as an upper trough
and associated surface cold front approach from the west. The front
looks to weaken as it nears but it will likely lead to an increase
in rain chances toward mid week as some deeper moisture moves into
the area. Unseasonably warm temperatures will persist through
Friday.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
BCFG at both terminals nearing dawn will disperse by mid morning.
VFR conditions will prevail today through this evening. Late
tonight, radiation fog will likely redevelop but is expected to
be mainly shallow once again. A dry backdoor cold front will be
nearing KCHS late. A shift to a more onshore flow in the
boundary layer may result in some lower clouds and light fog
developing late in the TAF period.

Extended Aviation Outlook: VFR conditions should generally prevail
through Wednesday, although flight restrictions will be possible
each morning at KCHS/KSAV due to low clouds and/or fog.

&&

.MARINE...
A cool and stable environment over the shelf waters will result
in light and variable winds today. Seas will average 2 to 4 ft,
highest beyond 20 nm. The flow will turn more northeast along
the upper SC coast later tonight as a backdoor front drops into
the area.

Despite some dew points near 60 degrees offshore, the synoptic
pattern is less than favorable with chaotic light winds across
the coolest shelf waters. While patchy sea fog cannot be ruled
out through tonight, we made no inclusions in the forecast at
this point.

Saturday through Wednesday: No significant concerns. High pressure
to the north will dominate the waters through the weekend before
shifting offshore. The worst conditions should be Saturday morning
when the pressure gradient will be tightest, although no Advisories
are anticipated. Another tightening of the gradient is likely on
Monday with an associated increase in winds/seas but again no
Advisories are expected.  A coastal trough could move in and/or set
up Monday night as high pressure to the north slides east into the
Atlantic before southerly winds and seas increase toward mid week
with the approach of a weak cold front.

&&

.TIDES/COASTAL FLOODING...
Due to the a perigean full moon tide cycle, tides may approach
7 ft MLLW along the SC coast Saturday morning potentially
requiring an advisory.

&&

.CLIMATE...
The record high temp of 78 degrees set in 1960 at North Charleston
may be approached today:

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...
SHORT TERM...RJB
LONG TERM...RJB
AVIATION...
MARINE...RJB
TIDES/COASTAL FLOODING...
CLIMATE...
Hazardous weather outlook, Jan 13, 4:24 AM EST, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
424 AM EST FRI JAN 13 2017

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-140930-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
424 AM EST FRI JAN 13 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

Nearby

River Flood Warnings in Georgia, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.